Remember that high omegas plus vitamin e can cause blood thinning.....especially if mixed with salicylates. Just a word of caution when taking some supplements mixed with meds.
Too much, regardless of whether it's good for inflammation, is just too much.
I can't help with the vitamin K, but I guess it would help counter those effects.
Have you done any searches on snookiebow to find if he/she has a contact address?
*Heather*Status: mini flare Dec 28... tapered to every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol (6 daily) + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 3(Natural Factors Protec) bedtime + 1 (Primadophilus Reuteri) occasionally
~multi-digestive enzymes as needed ....zymactive 3 - 5x daily
~Ranitidine,Pariet (reflux) Effexor XR 75mg; Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!